Posted by SandiDee on September 14, 2005, at 6:37:53
In reply to Re: Long time user of Effexor » AngelMyth, posted by Nervous Rob on September 14, 2005, at 0:05:34
Just an update regarding starting Welbutrin to combat the side effects of Effexor xr. I have been on the Effexor since June and the side effects I experienced were a total loss of interest in sex, dry mouth, and a few other minor ones. I started the Welbutrin about 3-4 weeks ago and WOW what a difference! I believe I have found the right dosage, and combination of meds to help me, and I feel so much better than I have in a very long time! I was a doubting thomas when my Dr. prescribed the Effexor, and I was also afraid to start it because of the side effects, but I am so glad I did. I read alot here from people who try the meds for only a few days, and I think they are not truly giving it a chance to get into their systems. I know I'm glad I continued with mine!